UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
PROBABILISTIC SOLUTION OF THE STOCHASTIC OSCILLATORS WITH NONZERO MEAN RESPONSE Conference paper
Proceedings of the International Congresses on Theoretical and Applied Mechanics (ICTAM), Beijing, China, 19–24 August 2012
Authors:  Guo-Kang Er;  Siu-Siu Guo;  Vai Pan Iu
Favorite  |  View/Download:10/0  |  Submit date:2019/05/27
The probabilistic solution of nonlinear Euler-Bernoulli beam excited by Poisson white noise Academic proceedings
Beijing,China, 2012-8
Authors:  Guo-Kang Er
Favorite  |  View/Download:6/0  |  Submit date:2019/06/11
Nonlinear Stochastic Dynamics  Multi-degree-of-freedom Systems  Fokker-planck Equation  Poisson White Noise  
Probabilistic Solutions of the Stochastic Oscillators With Even Nonlinearity in Displacement Journal article
Journal of Vibration and Acoustics, 2012,Volume: 134,Issue: 5
Authors:  Guo-Kang Er;  Siu-Siu Guo;  Vai Pan Iu
Favorite  |  View/Download:1/0  |  Submit date:2019/05/30